Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 691614, 6 pages
http://dx.doi.org/10.1155/2013/691614
Research Article

Numerical Solution of Duffing Equation by Using an Improved Taylor Matrix Method

1Department of Mathematics, Faculty of Science, Muğla University, 48000 Muğla, Turkey
2Department of Mathematics, Faculty of Science, Celal Bayar University, 45000 Manisa, Turkey

Received 30 December 2012; Revised 14 May 2013; Accepted 20 May 2013

Academic Editor: Han H. Choi

Copyright © 2013 Berna Bülbül and Mehmet Sezer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Berna Bülbül and Mehmet Sezer, “Numerical Solution of Duffing Equation by Using an Improved Taylor Matrix Method,” Journal of Applied Mathematics, vol. 2013, Article ID 691614, 6 pages, 2013. https://doi.org/10.1155/2013/691614.